# SDR DALA1149763116

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA DUMMY RAIL RT SIDE -Y189 BETWEEN FR 20 & FR24 EXFOLIATED BETWEEN FR 20 & FR 21.  REMOVED CORROSION IAW A319 SRM 51-74-00. ORIG MAT .060" DAMAGE DIM. L=2" W=2" D=.060- REMOVED AND REPLACED DUMMY RAIL IAW A319 SRM 51-42-11.
